# SDR DALA2019073104515

- Difficulty date: July 23, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 62,764 hours, 28,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD 28R EEPL HOUSING IS BROKEN, INSTALLED NEW LIGHT ASSY ON BROKEN HOUSING.
